×

Embedding of free Boolean algebras in complete Boolean algebras. (English. Russian original) Zbl 0364.06015

J. Sov. Math. 4(1975), 446-447 (1976); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklov 30, 165-166 (1972).

MSC:

06E05 Structure theory of Boolean algebras
03G05 Logical aspects of Boolean algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] D. A. Vladimirov, Boolean Algebras [in Russian], Nauka, Moscow (1969).
[2] H. P. Rosenthal, Acta Math.,124, 205?248 (1970). · Zbl 0207.42803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.